New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Cerazette
1 Replies
lauramae_x - October 1

Hi everyone :)
I was on Microgynon 30 which I have been on for 9 years and as of Saturday I have changed to Cerazette (Doctor's orders due to the fact that I was suffering with migraines whilst on Microgynon 30).
Does anyone on here take Cerazette mini pill? None of my friends do so I don't have anyone to discuss it with really and was just hoping for some opinions on here.
Other that the headaches (which actually weren't that frequent but I understand why he took me off it) Microgynon 30 worked well for me and I never experienced any bleeding or pregnancy scares or anything like that.
I know it's only been 3 days but since I started taking Cerazette, I have felt nauseous every day all day and can't stomach food.
Any advice would be greatly appreciated.
Thanks :) xx

 

NJ2 - November 29

I have been taking Cerazette after suffering migranes too. At first i felt a bit nauseous and tired and a a few symptoms that made me think i was pregnant really, but it's just your body adjusting to the pill. Cerazette is a single hormone pill instead so works slightly differently. I have been on it for 2 and half years now and it is the best pill i've ever had. That initial feeling lasted about 2 weeks max but it eased after a week so i could eat more whereas to begin with i couldn't eat anything before 3pm. I find compared to the other pills i feel myself all the time, no weird mood swings or PMT, no bloated feelings-just me. How are you getting on with it after the first month?

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
Ask a Question